Filter by keywords:



Retrieving documents. Please wait...

1/38. Kaposi's varicelliform eruptions during the course of steroid withdrawal in a senile erythroderma patient: cure of regional erythrodermic lesions following infection.

    The author encountered a case of Kaposi's varicelliform eruptions on both axillar regions during the course of steroid withdrawal in a 68-year-old male with eythroderma following eczema. Immnohistochemical study gave positive indication of herpes simplex virus type I in epidermal keratinocytes in lesional vesicles. Following cure of the varicelliform eruptions, erythrodermic lesions in the axillar regions cleared up completely. For those at other sites, considerably more time was required for cure, with steroid withdrawal being a factor of this period. ( info)

2/38. Kaposi's varicelliform eruption of an elderly patient with multiple myeloma.

    Kaposi's varicelliform eruption (KVE) is characterized by disseminated vesiculopustules and erosions due to a herpes virus infection superimposed on a preexisting dermatosis such as atopic dermatitis. However, the occurrence of KVE in patients with multiple myeloma seems to be very rare; to our knowledge, only one such case has been reported. This report documents a second case of KVE in a patient with multiple myeloma. ( info)

3/38. Darier's disease complicated by Kaposi's varicelliform eruption due to herpes simplex virus.

    Darier's disease is an autosomal dominant dermatosis. It may rarely be complicated by localized or widespread cutaneous viral infections. We describe a case of Kaposi's varicelliform eruption due to herpes simplex virus type 1 presenting in a patient with Darier's disease. ( info)

4/38. Kaposi's varicelliform eruption in a patient with healing peribucal dermabrasion.

    kaposi varicelliform eruption (KVE) is the name given to a distinct cutaneous eruption caused by Herpesvirus hominis types 1 and 2, vaccinia virus, or coxsackie A16 virus, superimposed on a preexisting dermatosis. A delay in diagnosing this condition may result in intense pain and rapid spread of the cutaneous lesions. We report a patient who underwent perioral dermabrasion for wrinkles who developed KVE secondary to herpes simplex virus infection. ( info)

5/38. eczema herpeticum during treatment of atopic dermatitis with 0.1% tacrolimus ointment.

    Recent evidence suggests that 0.1% tacrolimus ointment is an effective treatment of atopic dermatitis. tacrolimus is an immunosuppressive agent that interferes with cell-mediated immunity. We have observed 2 cases of eczema herpeticum among 36 patients with atopic dermatitis treated with a topical preparation containing 0.1% tacrolimus. A 29-year-old male patient developed generalized herpetic lesions on his face on the 4th day of treatment. His SCORAD was then 73, and the tacrolimus blood level was 7.5 ng/ml. A 23-year-old woman developed disseminated herpetic lesions on her neck, face, shoulders and legs during the 9th week of treatment. Her SCORAD was then 41, tacrolimus blood levels were <3 ng/ml 2 weeks before the infection. herpes simplex virus type 1 antigens were identified in several lesions by direct immunofluorescence in both patients. Neither patient recalled previous episodes of cold sores. The lesions resolved quickly under intravenous acyclovir treatment but resulted in important facial scarring in the male patient. CONCLUSIONS: eczema herpeticum is a well-known complication of atopic dermatitis. Available data do not allow to link topical tacrolimus with an increased risk for eczema herpeticum, but they are insufficient to exclude an association. Future studies and careful documentation of cases are needed in order to better characterize patients at risk. ( info)

6/38. eczema herpeticum: a dermatologic emergency.

    eczema herpeticum is a potentially life-threatening herpetic superinfection of a pre-existing skin disease. Despite the availability of antiviral therapies, eczema herpeticum remains a dermatologic emergency today. Two representative cases of eczema herpeticum along with discussion of the etiology, means of diagnosis, treatments, and complications of eczema herpeticum are presented. ( info)

7/38. Kaposi's varicelliform eruption in a patient with Grover's disease.

    Kaposi's varicelliform eruption is a secondary herpes simplex virus infection that affects patients in the setting of primary dermatologic conditions. It occurs with a variety of skin diseases, although association with Grover's disease has never been reported in the literature. This report describes the manifestations and clinical course. A review of the literature on Kaposi's varicelliform eruption includes disease associations, pathogenesis, and treatment. ( info)

8/38. eczema herpeticum localized to area of tinea cruris.

    eczema herpeticum (EH) has been reported in association with various skin abnormalities. We experienced a patient with tinea cruris who developed EH within a fungal infection. To our knowledge, dermatophyte infection as an underlying cutaneous disorder for EH has not been previously described in the English literature. ( info)

9/38. Kaposi's varicelliform eruption: a case report and review of the literature.

    Disseminated herpes or vaccinia in the setting of underlying skin diseases is known as Kaposi's varicelliform eruption (KVE). patients typically present with disseminated vesicopustules in the areas of the most severe involvement of their underlying skin disease. We report a case of eczema herpeticum in a woman with a long-standing history of atopic dermatitis (AD). This report also reviews the literature on eczema herpeticum and eczema vaccinatum (EV), summarizes clinical and histopathologic characteristics and treatment, and discusses the recommendations of the Centers for Disease Control and Prevention for smallpox vaccination. ( info)

10/38. kaposi varicelliform eruption associated with 0.1% tacrolimus ointment treatment in atopic blepharitis.

    OBJECTIVE: To report the association of kaposi varicelliform eruption (KVE) with 0.1% tacrolimus ointment treatment of atopic blepharitis in a patient with atopic dermatitis (AD). METHOD: We encountered KVE in a 20-year-old male patient with atopic blepharitis and AD who developed generalized herpetic lesions on his face 28 days after commencement of treatment. RESULT: The lesions resolved quickly with intravenous acyclovir treatment. CONCLUSION: Ophthalmologists should be well aware of KVE as a complication of immunosuppressive treatment in patients with atopic blepharitis. ( info)
| Next ->


Leave a message about 'Kaposi Varicelliform Eruption'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.